# SDR UALA2010051001592

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 68,844 hours, 20,064 cycles
- Engine: Pwa PW2040
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683218
- Part serial: 29
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR LEAK AT 3L-R ACCOMPANIED BY HIGH PITCHED SQUEAL.  PRESSURIZED TO 4.0 AND ON DESCEND BETWEEN 3.5 TO 3.0 HAD LOUD SQUEAL FROM OUTFLOW VALVE AREA. AMT IN CABIN STATED NOISE WAS VERY LOUD. REPLACED OUTFLOW VALVE.
